# SDR QXEA2023121800183

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N657QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000943
- Aircraft time: 1,214 hours, 907 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Control Quadrant
- Part number: 426000185
- Part serial: 260270
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 10,334 hours, 6,380 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"AT FAIL" MASTER CAUTION ILLUMINATED ON EICAS WHILE ARMING FOR TAKEOFF (AUTOTHROTTLE CHANNELS – BOTH INOPERATIVE). REMOVED FROM SERVICE. INTERROGATED CMC, FOUND FAULT CODES 22310013TA1 AND 22310013TA2. REF E175 FIM 22-31-00-810-811-A, R+R THRUST CONTROL QUADRANT IAW E175 AMM 76-11-01-000/400-801-A, OPS TEST GOOD. REF AML 1022147 FOR LLM STATEMENT. CLEAR DEFECT. RETURNED TO SERVICE.
